# SDR SWAA094002

- Difficulty date: June 19, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 69,785 hours, 63,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6042221
- Part serial: 128
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT DOOR LOWER LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
